Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Double centralizers of Pedersen's ideal of a $C^* $-algebra


Authors: A. J. Lazar and D. C. Taylor
Journal: Bull. Amer. Math. Soc. 78 (1972), 992-997
MSC (1970): Primary 46L05, 46L25; Secondary 46J10
Part II: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 361--366
MathSciNet review: 0328610
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 46L25, 46J10

Retrieve articles in all journals with MSC (1970): 46L05, 46L25, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13079-9
PII: S 0002-9904(1972)13079-9